# SDR SIMA20250325003

- Difficulty date: March 25, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 22,487 hours, 15,216 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zoen 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON LH WING SPAR I END AT WING TIP ATTACHMENT POINT (MARKED) (MAJOR ALTERATION). COMPLETE:RAR LH WING OUTBOARD SPAR 1 IAW ENVOY EO EJ-57MA-024 PART "A" SEE TASKS AND WIPS BELOW FOR DETAILS.
